# SDR SWIA2018061544779

- Difficulty date: June 15, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 38,863 hours, 35,141 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Nut
- Condition: Unsecure
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MLG BAY OVHT WARNING AFTER TAKEOFF AND INITIATING GEAR RETRACTION.  MESSAGE WENT AWAY ABOUT 2 MINS LATER.  DECLARED EMERGENCY AS A PRECAUTION AND LANDED NORMALLY.  NO FURTHER WARNINGS. (FLT 4452) 06/14/2018 CLOSED RESECURED RT MLG BAY OVERHEAT LOOP MOUNTING NUT. OPS CHECK GOOD IAW AMM.
